# SDR UPS97822591

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 577384443
- Condition: Cracked
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, INTERCOSTAL CLIP AT FS 1766 LONGERON 6L IS CRACKED.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT PART IAW SRM 51-1-0, 51-1-20, 51-9-0, 51-1-29D, AND 51-1-11.
